Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On topology induced by measure


Author: P. A. Fillmore
Journal: Proc. Amer. Math. Soc. 17 (1966), 854-857
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0197667-2
MathSciNet review: 0197667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197667-2
Article copyright: © Copyright 1966 American Mathematical Society